Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 80, Number 1

All articles in this issue are freely accessible.

$K_{2}$ measures excision for $K_{1}$
Susan C. Geller and Charles A. Weibel.
Proc. Amer. Math. Soc. 80 (1980), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574499
Nonexistence of coreflections and coproducts in some subcategories of semigroups
P. G. Trotter.
Proc. Amer. Math. Soc. 80 (1980), 10-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574500
On Bieberbach’s analysis of discrete Euclidean groups
R. K. Oliver.
Proc. Amer. Math. Soc. 80 (1980), 15-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574501
A class of finite group-amalgams
Dragomir Ž. Djoković.
Proc. Amer. Math. Soc. 80 (1980), 22-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574502
On finite groups containing three $CC$-subgroups
Zvi Arad and Pamela Ferguson.
Proc. Amer. Math. Soc. 80 (1980), 27-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574503
Normal closure of one-variable equations in free groups
C. Sibertin-Blanc.
Proc. Amer. Math. Soc. 80 (1980), 34-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574504
A projective characterization for SKT-modules
Brian D. Wick.
Proc. Amer. Math. Soc. 80 (1980), 39-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574505
A classification theorem for SKT-modules
Brian D. Wick.
Proc. Amer. Math. Soc. 80 (1980), 44-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574506
Divided differences and systems of nonharmonic Fourier series
David Ullrich.
Proc. Amer. Math. Soc. 80 (1980), 47-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574507
Which operators are the self-commutators of compact operators?
Peng Fan and Che Kao Fong.
Proc. Amer. Math. Soc. 80 (1980), 58-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574508
Tame measures on certain compact sets
Hsuan Pei Lee.
Proc. Amer. Math. Soc. 80 (1980), 61-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574509
Compacité extrémale
Jean Bourgain and Michel Talagrand.
Proc. Amer. Math. Soc. 80 (1980), 68-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574510
Essentially Hermitian operators in $B(L_{p})$
G. D. Allen, D. A. Legg and J. D. Ward.
Proc. Amer. Math. Soc. 80 (1980), 71-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574511
Norm estimates relating polynomials and their derivatives
Zalman Rubinstein.
Proc. Amer. Math. Soc. 80 (1980), 78-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574512
Taylor-Dirichlet series and algebraic differential-difference equations
Frank Wadleigh.
Proc. Amer. Math. Soc. 80 (1980), 83-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574513
Linear differential equations with interval spectrum
Russell A. Johnson.
Proc. Amer. Math. Soc. 80 (1980), 90-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574514
Cyclic vectors of weighted shifts on $l^{p}$ spaces
B. S. Yadav and S. Chatterjee.
Proc. Amer. Math. Soc. 80 (1980), 95-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574515
Cyclic vectors of Lambert’s weighted shifts
B. S. Yadav and S. Chatterjee.
Proc. Amer. Math. Soc. 80 (1980), 100-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574516
$𝜅$-finiteness and $𝜅$-additivity of measures on sets and left invariant measures on discrete groups
Thomas E. Armstrong and Karel Prikry.
Proc. Amer. Math. Soc. 80 (1980), 105-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574517
The crossed product of a $C^{∗} $-algebra by an endomorphism
William L. Paschke.
Proc. Amer. Math. Soc. 80 (1980), 113-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574518
Simple proof of a theorem of Erdős and Lax
Abdul Aziz and Q. G. Mohammad.
Proc. Amer. Math. Soc. 80 (1980), 119-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574519
On power compact operators
José Barría.
Proc. Amer. Math. Soc. 80 (1980), 123-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574520
Property $L$ and asymptotic abelianness for $W^{*}$-algebras
Edward Sarian.
Proc. Amer. Math. Soc. 80 (1980), 125-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574521
Shortest paths through pseudorandom points in the $d$-cube
J. Michael Steele.
Proc. Amer. Math. Soc. 80 (1980), 130-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574522
Recursively saturated models of set theory
John Stewart Schlipf.
Proc. Amer. Math. Soc. 80 (1980), 135-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574523
$\mathcal{L}^{*}(K)$ and other lattices of recursively enumerable sets
Richard A. Shore.
Proc. Amer. Math. Soc. 80 (1980), 143-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574524
Countably compact, locally countable $T_{2}$-spaces
J. E. Vaughan.
Proc. Amer. Math. Soc. 80 (1980), 147-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574525
Shape equivalence does not imply CE equivalence
Steve Ferry.
Proc. Amer. Math. Soc. 80 (1980), 154-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574526
Some characterizations of developable spaces
Harald Brandenburg.
Proc. Amer. Math. Soc. 80 (1980), 157-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574527
How many knots have the same group?
Jonathan Simon.
Proc. Amer. Math. Soc. 80 (1980), 162-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574528
Lifting semifree actions
R. Lashof.
Proc. Amer. Math. Soc. 80 (1980), 167-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574529
Weyl group actions and equivariant homotopy equivalence
Katsuo Kawakubo.
Proc. Amer. Math. Soc. 80 (1980), 172-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574530
A proof of a conjecture of A. H. Stone
R. F. Dickman.
Proc. Amer. Math. Soc. 80 (1980), 177-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574531
On conjugacy classes of elements of finite order in compact or complex semisimple Lie groups
Dragomir Ž. Djoković.
Proc. Amer. Math. Soc. 80 (1980), 181-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574532
The extension of norms on subgroups of free topological groups
Sidney A. Morris and Peter Nickolas.
Proc. Amer. Math. Soc. 80 (1980), 185-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 574533